# SDR 2000ZZZX32

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95LL
- Make and model: Beech 65-A80
- Aircraft serial: LD235
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Condition: Failed
- Location: Starter
- Component: Prestolite, MHJ4004ECH
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER DRIVE SHAFT TWISTED OFF ABOUT .1250 INCH FORWARD OF KEY SLOT - EVEN WITH FORWARD EDGE OF DRIVEN GEAR ON SHAFT/BENDIX.
